The Michigan Mathematical Journal

p-groups of symmetries of surfaces.

C. Maclachlan and Y. Talu

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 2 (1998), 315-332.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132185

Digital Object Identifier
doi:10.1307/mmj/1030132185

Mathematical Reviews number (MathSciNet)
MR1637662

Zentralblatt MATH identifier
0968.57013

Subjects
Primary: 57M60: Group actions in low dimensions

Citation

Maclachlan, C.; Talu, Y. p -groups of symmetries of surfaces. Michigan Math. J. 45 (1998), no. 2, 315--332. doi:10.1307/mmj/1030132185. https://projecteuclid.org/euclid.mmj/1030132185


Export citation